advertisement
Question
Posted by: Jackie | 2010/05/12

pill

Dear Doctor,

I want to delay my period for 4 days and I know that I can continue on to my next pack of active contraceptives so that I don''t have a withdrawal bleed. However, I don''t know what to do after the four days.

Should I then stop taking the active ones for 7 days and then continue as normal? I want to make sure that I continue to be protected from pregnancy, will I still be?

thanks
Jax

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jax no just continue with your pack, your next menstruation will just start 4 days earlier
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/05/12

Hallo Jax no just continue with your pack, your next menstruation will just start 4 days earlier
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement